Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Algebraic limit cycles on quadratic polynomial differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Fecha: 2018
Resumen: Algebraic limit cycles in quadratic polynomial differential systems started to be studied in 1958, and few years later the following conjecture appeared: Quadratic polynomial differential systems have at most one algebraic limit cycle. We prove that for a quadratic polynomial differential system having an invariant algebraic curve with at most one pair of diametrally opposite singular point at infinity, has at most one algebraic limit cycle. Our result provides a partial positive answer to this conjecture.
Nota: Número d'acord de subvenció EC/318999
Nota: Número d'acord de subvenció EC/316338
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Algebraic limit cycles ; Quadratic polynomial differential system ; Quadratic polynomial vector field
Publicado en: Proceedings of the Edinburgh Mathematical Society, Vol. 61, issue 2 (May 2018) , p. 499-512, ISSN 0013-0915

DOI: 10.1017/S0013091517000244


Preprint
13 p, 721.0 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-02-02



   Favorit i Compartir